Ohio, 2010Damaging Winds in Ohio, August 11, 2010
August 11, 2010 · NWS IWX · 3 events in 2 counties and zones
A weak upper level system and moderate instability allowed for thunderstorms to develop. A lack of overall shear resulted in the storms producing isolated wind damage as cells collapsed or cold pools established.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak upper level system and moderate instability allowed for thunderstorms to develop. A lack of overall shear resulted in the storms producing isolated wind damage as cells collapsed or cold pools established.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 11, 1:21 PM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 11, 1:21 PM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 PM EDT WED AUG 11 2010
.SHORT TERM...
MCV ASSOCD/W EARLIER DECAYED IA MCS LOCATED JUST E OF KBEH AT 18Z.
WK SFC TROUGH EXTENDING SWWD FM THIS FTR COMBINED W/WEAKLY
DESTABILIZING AIRMASS IN WAKE OF EARLIER OUTFLW BNDRY INDUCED CONVN
YIELDING ISOLD NEW DVLPMNT OVR SW MI/NW IN AND SUSPECT ADDNL LOW CHC
POTENTIAL EVIDENT FARTHER SWD AHD OF SFC TROUGH IN PROXIMITY TO TAIL
END OF SFC BASED PRES FALLS.
OTHERWISE UPSTREAM CONDS CONT TO STABILIZE WITHIN LARGER SCALE
SUBSIDENT REGIME AS EVIDENT W/MUCH LWR SFC THETA-E WWD OVER NRN IL
WWD ACRS SRN WI INTO ERN IA AND DOUBT VALIDITY OF ANY MODEL SOLUTION
THAT DVLPS CONVN THERE LIKE 12Z NAM/WRF DOES AND ENDED UP DROPPING
LT EVENING POPS ALTOGETHER PER UPSTREAM SFC/RADAR EVOLUTION THIS AFTN.
BIGGER CONCERN LIES W/LIKELY FOG DVLPMNT ESP ALG/S OF HIGHWAY 14
WHERE APPRECIABLE RAIN FELL THIS AM. WILL HIGHLITE SRN TIER
W/GREATER WEIGHTED FOG WORDING AS MOST LOCALES RECEIVED GREATER
THEN 1" AND WORD IT AS PATCHY ELSEWHERE. HYDROLAPSE RATES BASED ON
LWR 70S DEWPOINTS SUGGEST DENSE FOG PSBL ESP S AND SOMETHING TO
MONITOR THROUGH THIS EVENING.
OTHERWISE IN WAKE OF SW TROUGH LIFTING OUT THROUGH ON...LL FLW
VEERS FURTHER TO NWRLY ON THU W/ADDNL LL DRYING ANTICIPATED.
THERMAL CHARACTER OF INCOMING AIRMASS DIFFERS LTL FM TDY BUT
W/GREATER INSOLATION XPCD AND FAIR MIXING...LOW 90S LOOK
ATTAINABLE BUT DOUBT HEAT ADVISORY CRITERIA REACHABLE SAVE FAR SW
GIVEN DRYING ALOFT. IN ADDN...W/LG SCALE SUBSIDENCE XPCD WILL
ELIMINATE PREV POP MENTION.
&&
.LONG TERM...FRIDAY THROUGH WEDNESDAY
HOT AND HUMID WX WILL PERSIST INTO FRIDAY AS THE UPPER LEVEL RIDGE
NOW SOUTH OF THE FA WILL EDGE NWD INTO THE GREAT LAKES IN RESPONSE
TO A LEAD SHORTWAVE TROUGH EJECTING INTO THE NRN PLAINS. 85H TEMPS
OF 20-21C COMBINED WITH DEEP MIXING/MOSTLY SUNNY SKIES IN INCREASING
LOW LVL FLOW SHOULD YIELD HIGHS IN THE LOW/MID 90S ON FRIDAY. THIS
COMBINED WITH DEWPOINTS NEAR 70F SHOULD ALLOW HEAT INDICES TO TOP
OUT NEAR 100F BY FRIDAY AFTN. HIGHLIGHTED THIS CONCERN IN THE HWO
FOR NOW. OTHERWISE...NOT EXPECTING ANY AFTN ISO/SCT CONVECTION ALONG
POTENTIAL LAKE BREEZE BOUNDARY IN MODERATELY UNSTABLE ENVIRONMENT AS
CAP SHOULD HOLD GIVEN WARMING ALOFT / 7H TEMPS 11-12C.
UPPER LOW LOCATED ACROSS THE PAC NW THIS AFTN WILL FINALLY GET
KICKED EWD AND OPEN UP INTO THE NRN PLAINS BY FRIDAY...AND INTO THE
WESTERN/NRN GREAT LAKES BY SATURDAY. MEDIUM RANGE MODEL GUIDANCE HAS
REMAINED CONSISTENT IN DROPPING THE ATTENDANT SFC TROUGH THROUGH THE
FA LATE SATURDAY INTO SATURDAY NIGHT...CLEARING THE FA TO THE
SOUTHEAST BY 12Z SUNDAY. LOTS OF UNCERTAINTY WRT CONVECTIVE CHANCES
LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT ALONG/AHEAD OF THIS FEATURE
AS COULD SEE A PRE-FRONTAL TROUGH BRING A ROUND OF CONVECTION TO THE
AREA LATE FRIDAY NIGHT/SATURDAY MORNING AND THEN SOME ADDITIONAL
ACTIVITY LATE SATURDAY AFTN/NIGHT ALONG THE ACTUAL FRONT. MODELS
ALSO KEEP THE MORE IMPRESSIVE 0-6KM SHEAR/FLOW JUST BEHIND THE
BOUNDARY WITH CONVECTION LIKELY DEPENDENT ON THE THERMODYNAMICS.
CONTINUED WITH INHERITED CHC POPS DURING THIS PERIOD. IF CONVECTION
ALONG A SAT MORNING PRE-FRONTAL TROUGH DOES NOT MATERIALIZE COULD
SEE ANOTHER DAY WITH HIGHS IN THE LOW/MID 90S AND HEAT INDICES
EXCEEDING 100F.
LESS HUMID CONDITIONS CAN BE EXPECTED ON SUNDAY AS A PRONOUNCED MID
LVL DRY SLOT BUILDS IN BEHIND THE ABOVE MENTIONED SFC TROUGH. THERE
MAY BE ENOUGH LINGERING BOUNDARY LAYER MOISTURE AND SFC HEATING TO
FIRE ISO/SCT CONVECTION ACROSS SOUTHEASTERN PORTIONS OF THE FA ON
SUN. A LOW CHC POPS COVERS THIS WELL ENOUGH FOR NOW. SUNDAY WILL BE
ANOTHER HOT DAY...ALTHOUGH NOT AS HOT AS PREVIOUS DAYS...GIVEN 85H
TEMPS ONLY COOLING TO 18/19C. STRONGER CAA SUNDAY NIGHT/MONDAY
BEHIND A SECONDARY COLD FRONT WILL RESULT IN A NICE CHANGE TO
COOLER/MORE SEASONABLE WX EARLY NEXT WEEK. BROAD UPPER TROUGH ACROSS
EASTERN CANADA AND THE NC/NE US WILL LIKELY KEEP ANY TROPICAL
DEPRESSION REMNANTS SOUTH AND EAST OF THE FA. OTHERWISE...MAY
EVENTUALLY NEED TO ADD POPS TO EITHER TUESDAY NIGHT OR WEDNESDAY AS
GFS/ECMWF/GEM ARE SHOWING ANOTHER PIECE OF ENERGY TRACKING THROUGH
THE BASE OF THE TROUGH DURING THIS TIME. HELD ONTO A DRY FCST FOR
NOW AS COVERAGE/CONFIDENCE IN PRECIP FOR ANY ONE PERIOD TOO LOW.
&&
.AVIATION...
VFR CONDS XPCD FOR MOST OF THE PD. HWVR MORNING HEAVY RAINFALL
VCNTY KFWA AND POINTS S AND W POINT TO FOG DVLPMNT LT TONIGHT AND
SWUNG FOR THE FENCES W/18Z ISSUANCE. WRF BUFFER DATA IMPLIES A
FAIRLY HIGH RISK FOR DENSE FOG TWD 09-10Z AND ESP SO CONSIDERING
1"+ RAINFALL AMOUNTS THERE THUS THE TEMPO IFR GROUP FOR KFWA.
OTHERWISE KEPT W/MVFR RESTRICTION AT KSBN GIVEN SPOTTY RAINFALL
OVR NW IN AND GREATER DRYING SPREADING EWD OUT OF IL BFR SFC
DECOUPLES THIS EVENING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...T
Hazardous weather outlook, Aug 11, 3:37 PM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
437 PM EDT WED AUG 11 2010
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-122045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
436 PM EDT WED AUG 11 2010 /336 PM CDT WED AUG 11 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. SEVERE WEATHER IS NOT EXPECTED BUT LOCALLY HEAVY RAINFALL
IS POSSIBLE.
AREAS OF FOG WILL DEVELOP LATE TONIGHT AND MAY BECOME LOCALLY
DENSE ALONG AND SOUTH OF HIGHWAY 30.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT THROUGH
SATURDAY NIGHT. SOME OF THE THUNDERSTORMS SATURDAY MAY PRODUCE
DAMAGING WINDS AND HEAVY RAINFALL.
HOT AND HUMID CONDITIONS ARE EXPECTED THURSDAY THROUGH SATURDAY
WITH AFTERNOON HEAT INDICES POSSIBLY NEARING 100 DEGREES EACH
AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-122045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 PM EDT WED AUG 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. WIND GUSTS TO
35 KNOTS ARE POSSIBLE WITH THE STORMS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT THROUGH
SATURDAY NIGHT. SOME OF THE THUNDERSTORMS SATURDAY MAY PRODUCE
STRONG WINDS.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 11, 12:15 PM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HEAVY RAIN PLEASANT LAKE 41.58N 85.02W
08/11/2010 M1.50 INCH STEUBEN IN TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
EVENT NUMBER IWX1001026
NGSpecial weather statement, Aug 11, 2:33 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT WED AUG 11 2010
MIZ080-081-112015-
BRANCH MI-HILLSDALE MI-
333 PM EDT WED AUG 11 2010
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF JONESVILLE...OR 8 MILES WEST
OF HILLSDALE...MOVING EAST AT 30 MPH.
WINDS GREATER THAN 40 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HILLSDALE...
JONESVILLE...
LAKE WILSON AND BEAR LAKE...
LAKE WILSON...BEAR LAKE AND CAMBRIA...
FRONTIER...
NORTH ADAMS...OSSEO AND SHADYSIDE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8436 4177 8436 4177 8497 4208 8480
TIME...MOT...LOC 1933Z 273DEG 21KT 4194 8475
MCS
Special weather statement, Aug 11, 2:39 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT WED AUG 11 2010
INZ007-MIZ080-081-OHZ001-002-112015-
BRANCH MI-FULTON OH-HILLSDALE MI-STEUBEN IN-WILLIAMS OH-
339 PM EDT WED AUG 11 2010
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FREMONT...OR 7 MILES NORTHEAST OF
ANGOLA...MOVING EAST SOUTHEAST AT 30 MPH.
WINDS GREATER THAN 40 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTPELIER AND PIONEER...
CLEAR LAKE...YORK AND MONTGOMERY...
CAMDEN AND COLUMBIA...
NETTLE LAKE...
LAKE SENECA...
BRIDGEWATER CENTER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4178 8436 4151 8437 4166 8499 4177 8496
TIME...MOT...LOC 1939Z 281DEG 28KT 4172 8490
MCS
Special weather statement, Aug 11, 3:15 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EDT WED AUG 11 2010
MIZ081-OHZ001-002-005-112115-
FULTON OH-HENRY OH-HILLSDALE MI-WILLIAMS OH-
415 PM EDT WED AUG 11 2010
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
FAYETTE TO PIONEER TO EDON...MOVING EAST SOUTHEAST AT 30 MPH.
WIND GUSTS IN EXCESS OF 40 MPH AND HEAVY DOWNPOURS WILL BE POSSIBLE
WITH THIS LINE OF STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTPELIER...
ARCHBOLD...
WAUSEON...
FAYETTE AND WEST UNITY...
STRYKER...
PRATTVILLE...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4138 8387 4170 8386 4172 8387 4171 8435
4194 8436 4194 8444 4156 8480 4153 8479
4138 8388
TIME...MOT...LOC 2014Z 274DEG 24KT 4189 8436 4171 8455
4157 8471
MCSLocal storm report, Aug 11, 3:33 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HEAVY RAIN 5 ENE ORLAND 41.76N 85.08W
08/11/2010 M2.00 INCH STEUBEN IN TRAINED SPOTTER
MEASURED STORM TOTAL...MINOR FLOODING OF
YARDS...FIELDS...AND DRAINAGE DITCHES
&&
EVENT NUMBER IWX1001027
CEOSpecial weather statement, Aug 11, 4:11 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT WED AUG 11 2010
OHZ001-002-004-005-112200-
DEFIANCE OH-FULTON OH-HENRY OH-WILLIAMS OH-
511 PM EDT WED AUG 11 2010
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
DELTA TO WAUSEON TO 12 MILES WEST OF NAPOLEON...MOVING SOUTHEAST AT
25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
NAPOLEON...
SWANTON...
DELTA...
LIBERTY CENTER...
MCCLURE...
HOLGATE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4116 8404 4143 8454 4154 8422 4172 8413
4172 8392 4169 8386 4153 8387 4122 8387
TIME...MOT...LOC 2111Z 306DEG 20KT 4167 8402 4148 8412
4141 8433Thunderstorm Wind, Henry
- When
- August 11, 4:37 PM EST to 4:38 PM EST
- Where
- Henry County, Texas
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.420, -83.950
Law enforcement officials reported large tree limbs down on County Road 4A, just north of US 24.
Thunderstorm Wind, Paulding
- When
- August 11, 4:55 PM EST to 4:56 PM EST
- Where
- Paulding County, 1.38 mi N of Paulding
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.150, -84.570
Emergency management officials reported shingles and siding blown off a house on County Road 117, just north of Highway 111. A six inch diameter tree was snapped, with a maple tree with signs of rot being blown over.
Thunderstorm Wind, Paulding
- When
- August 11, 4:55 PM EST to 4:56 PM EST
- Where
- Paulding County, 2.95 mi SSE of Cecil
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.180, -84.580
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Kansas, August 11 to 13, 201011 injured · $132,000 · 1 in hail · 27 events
- Flash Flood in Michigan, August 11 to 12, 2010$4.0 million · 1 event
- Flash Flooding in West Virginia, August 11, 2010$405,000 · 3 events
- Flood in Iowa, August 11 to 18, 2010$250,000 · 1 event
- Damaging Winds and Lightning Strike in Indiana, August 11, 2010$135,000 · 56 kt wind · 5 events
- Damaging Wind and Lightning Strike in Indiana, August 11, 2010$50,000 · 55 kt wind · 2 events
- Damaging Wind in Tennessee, August 11, 2010$50,000 · 55 kt wind · 1 event
- Heat in Kentucky, August 11, 201027 events
- Flash Flood and Damaging Winds in Virginia, August 11, 2010$16,000 · 55 kt wind · 13 events
- Flash Flood in Wisconsin, August 11, 2010$25,000 · 1 event
- Hail and Damaging Winds in Montana, August 11, 20102.75 in hail · 19 events
- Flash Flooding and Damaging Winds in North Carolina, August 11 to 12, 2010$15,000 · 50 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 256724, 256725, 256726.